From the medical perspective, Stevens-Johnson syndrome is a severe health condition, which is nothing else but a response to the taken medication. It is not a frequent diagnosis. The disease affects human skin. It forces the body’s surface to peel off. The worst thing is that lumps develop inside the organism as well.The person then finds it difficult to consume meals, drink, or even urinate. The damaged mucous membrane is the main reason for that reaction. It is critical to identify the disease in the early phases.

Stevens-Johnson syndrome appears as the consequence of some specific medication. The problem is the result of the abnormal response to different drugs. In 75 per cent of situations associated with the syndrome, the medical drugs are the primary cause of the disease. Also known as SJS, the disease is known for its progress as the person ages. The older the patient is the more difficult consequences he or she faces. Children suffer less respectively. What are the medications leading to SJS?

Those are, first of all, sulfa drugs and anti-epileptics. Many drugs used to cure or prevent kidney stones can result in Stevens-Johnson syndrome. It is better to keep away from carbamazepine, lamotrigine, and phenobarbital. People who face gout also may experience this disease as an outcome of intensive gout treatment. Stay away from such medications as piroxicam, and nevirapine. They are also harmful.